MAUDE Adverse Event Report: MITG-OKLAHOMA CITY TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)

MITG-OKLAHOMA CITY TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 72202536
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation (2001); Injury (2348)
Date of Event 02/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when the device was being used to sample the tissue inside the cavity during hysteroscopy dilation and curettage, it perfed the uterus leading to a exploratory lap and mini lap.The surgical time extended 30 minutes or more due to the product problem.In order to resolve the issue, they changed the hysteroscopy case to a mini laparoscopic case to complete the procedure.It was reported that there was a temporary superficial bowel injury and a bowel repair was needed to prevent a permanent impairment of function.

Brand Name
TRUCLEAR
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
MITG-OKLAHOMA CITY
75 s. meridian ave
oklahoma OK 73107
MDR Report Key7318256
Report Number1643264-2018-02023
Device Sequence Number119359
Product Code HIH
UDI-Device Identifier03596010654144
UDI-Public03596010654144
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K130215
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 03/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72202536
Device Catalogue Number72202536
Device Lot Number3953919
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2018
Initial Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;